Aarhus University Seal / Aarhus Universitets segl

On the lack of inverses to C*-extensions related to property T groups

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

On the lack of inverses to C*-extensions related to property T groups. / Manuilov, V.; Thomsen, Klaus.

I: Canadian Mathematical Bulletin, Bind 50, Nr. 2, 2007, s. 268-283.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Manuilov, V & Thomsen, K 2007, 'On the lack of inverses to C*-extensions related to property T groups', Canadian Mathematical Bulletin, bind 50, nr. 2, s. 268-283.

APA

Manuilov, V., & Thomsen, K. (2007). On the lack of inverses to C*-extensions related to property T groups. Canadian Mathematical Bulletin, 50(2), 268-283.

CBE

Manuilov V, Thomsen K. 2007. On the lack of inverses to C*-extensions related to property T groups. Canadian Mathematical Bulletin. 50(2):268-283.

MLA

Manuilov, V. og Klaus Thomsen. "On the lack of inverses to C*-extensions related to property T groups". Canadian Mathematical Bulletin. 2007, 50(2). 268-283.

Vancouver

Manuilov V, Thomsen K. On the lack of inverses to C*-extensions related to property T groups. Canadian Mathematical Bulletin. 2007;50(2):268-283.

Author

Manuilov, V. ; Thomsen, Klaus. / On the lack of inverses to C*-extensions related to property T groups. I: Canadian Mathematical Bulletin. 2007 ; Bind 50, Nr. 2. s. 268-283.

Bibtex

@article{60a1ae80474011dcbee902004c4f4f50,
title = "On the lack of inverses to C*-extensions related to property T groups",
author = "V. Manuilov and Klaus Thomsen",
year = "2007",
language = "English",
volume = "50",
pages = "268--283",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",
number = "2",

}

RIS

TY - JOUR

T1 - On the lack of inverses to C*-extensions related to property T groups

AU - Manuilov, V.

AU - Thomsen, Klaus

PY - 2007

Y1 - 2007

M3 - Journal article

VL - 50

SP - 268

EP - 283

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

IS - 2

ER -